# SDR 3EJA20250424001

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N824JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605536
- Aircraft time: 7,654 hours, 5,120 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: 387
- Condition: Failed
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFTER THE GEAR WAS EXTENDED THE CREW SAW ONLY 2/3 GREEN LIGHTS INDICATING THAT THE NOSE GEAR WAS NOT EXTENDED
